MathSciNet Relay Station
MathSciNet bibliographic data
MR1978371 (2004d:11072) 11L05 (11L07)
Fouvry, Etienne; Michel, Philippe Sommes de modules de sommes d'exponentielles. (French) [Sums of moduli of exponential sums] Pacific J. Math. 209 (2003), no. 2, 261–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement